Taste in my mouth...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KOUKLA
Regular Member


Date Joined Jan 2006
Total Posts : 64
   Posted 12/4/2007 7:08 AM (GMT -7)   
Hello...
 
hope you are all doing well. I been having an issue lately. I have this awful taste in my mouth, mostly when I wake up. It tastes like metal or something to that effect. Has anyone else experienced this? What can it be?
 
Thanks,
 
Koukla

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 12/4/2007 11:17 AM (GMT -7)   
Hi Koukla . . . some supplements (iron) can leave a taste in your mouth.

Keep track of when it happens, as gross smells and tastes (which have no reasonable cause) can also be a type of seizure. You might want to list your meds and all the issues which you have been dx'd with, as well as more of your symptoms. Ginny gets the gross smells with her seizures and can tell you more about it.

I hope you are well otherwise.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 12/4/2007 1:27 PM (GMT -7)   
Hey Steph,
 
I get the metal taste in my mouth too. It is likely one or more of our meds doing it.  What meds are you on besides the cellcept?  I don't think it's seizure related, but good brainstorming Rosie.  You'd be noticing other symptoms that would scream "seizures!". 
 
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


Victoria72
Regular Member


Date Joined Oct 2006
Total Posts : 221
   Posted 12/4/2007 1:53 PM (GMT -7)   

Hi Koukla.

Your signature doesnt list any of the medications you are taking.  I know when I was having such awful pain after the pnacreatitis, they gave me sleeping meds to try like Ambien and Lunesta.  Talk about an AWFUL taste in the mornings!  When I stopped taking those, the taste went away.  It could be a new med.  Read your pharmacy inserts to see if that is listed as a side effect. 

 

Blessings,

 


 
Victoria
 
Mother of four, full time Systems Analyst
 
Sjogrens, Crohns, suspected Lupus, Pancreatitis Dec. 2005
 
Meds:  Medrol injections; Plaquenil 400mg, Vicodin, Benadryl, Zyrtec

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:53 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
212 Guest(s), 5 Registered Member(s) are currently online.  Details
Rebel_runner, summer16, Loutucky, teddydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer